Assorted Iterative Methods as a Solution of Fuzzy Linear Systems

  • Nurhakimah Ab. Rahman Department of Mathematics, Faculty of Science and Technology, Universiti Malaysia Terengganu, 21030 Kuala Terengganu, Terengganu
  • Mohd Lazim Abdullah Department of Mathematics, Faculty of Science and Technology, Universiti Malaysia Terengganu, 21030 Kuala Terengganu, Terengganu

Abstract

In this paper some iterative methods for solving fuzzy linear systems by two crisp linear systems is presented. Also necessary and sufficient conditions for existence of solution are given. Therefore, this paper presents a review on iterative methods as a solution for a general n × n fuzzy system of linear equations of the form Ax = b . It is hope that this review will provide an input in the study of fuzzy linear systems. The efficiency of the iterative methods is illustrated by offering a numerical example.

Published
2010-12-30
How to Cite
AB. RAHMAN, Nurhakimah; ABDULLAH, Mohd Lazim. Assorted Iterative Methods as a Solution of Fuzzy Linear Systems. Menemui Matematik (Discovering Mathematics), [S.l.], v. 32, n. 2, p. 12-23, dec. 2010. ISSN 0126-9003. Available at: <https://myjms.mohe.gov.my/index.php/dismath/article/view/13739>. Date accessed: 21 may 2022.

Most read articles by the same author(s)

Obs.: This plugin requires at least one statistics/report plugin to be enabled. If your statistics plugins provide more than one metric then please also select a main metric on the admin's site settings page and/or on the journal manager's settings pages.